# SDR COMA0260263

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 4,752 hours, 4,828 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5674 RUDDER TRIM CONTROL IS BROKEN.REPLACED TRIM CONTROL PANEL.
